# SDR SWAA2021081231408

- Difficulty date: November 18, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE AREA FUEL BOOST PUMP AT LT WING / REPLACED FRONT SPAR ANGLE LOCATED AT FUEL BOOST PUMP LT WING AT 1FS 120 IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING #112A2004 AND 112A2003 AND IAW EA NÏ¿½ 57-0723-20 PART 1
